# SDR DALA2018091105544

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON INTERCOSTAL AT FLOOR STRUCTURE AT AFT CARGO COMPARTMENT BTW STA 847-787 AND RBL13.84. LEVEL CORROSION 2, FLOOR STRUCTURE AT AFT CARGO COMPARTMENT BTW STA 767 TO 887 AND RBL13.84 WAS REPLACED PER SRM 51-40-02.
